17-18 June 2021
Yokohama Japan

微信图片_20210218143806.png

ASIA PACIFIC PREMIER HYDROGEN EVENT

Connecting Green Hydrogen Japan 2021

日本国際水素会議 2021

17 - 18 June 2021

Yokohama Japan

TOWARDS HYDROGEN SOCIETY EXCELLENCE

CGHJ 2021 is the premier platform to meet with prospective and current partners and strike the best business deals in the largest and most established HYDROGEN market in the world. Connecting Green Hydrogen Japan 2021 gathers over 500 senior executives from across the hydrogen energy value chain in Japan and globally and will allow you to reconnect with key industry leaders following an extended period of restrictions.​

2021 Highlights:

 

  • In Conjunction with Hydrogen Integration Workshop & Hydrogen Mobility & Fuel Cells Symposium.

  • Co-located with Japan Wind Energy 2021 & Solar Energy Future Japan 2021

  • New Partnership Opportunities with Energy generators & gas producers, Large energy users, Infrastructure owners & developers, Government and Investors & buyers.

  • Trends of Renewable Resources + Hydrogen and Hydrogen Application

  • Hydrogen Supply Chain, Strategy for Hydrogen Society and Advanced Water Electrolysis Technology

50+ Speakers

500+ 1-1 Networking

30+ Sponsors/Exhibitors 

600+ Decision-makers

INSIGHTS RESOURCE

White Paper

Hydrogen Market in APAC

 

Hydrogen as a clean and green energy resource has attracted extensive attention to hydrogen research and application worldwide. Recently, APAC’s countries, like Australia, Japan, Korea, China, have issued some new policies to support hydrogen development, and even some of those put the development of hydrogen energy at a strategic level. This report mainly introduces the development and prospect of hydrogen  production, supply, application and also the potential relationship of supply and demand between APAC’s countries.

2021 FEATURED WORLD-CLASS SPEAKERS

Michele Azalbert

CEO-Hydrogen Business Unit

Engie

Kim Saehoon

Vice President, Head of Fuel Cell Division

Hyundai Motor Company

João Amaral

Chief Technology Officer

Voltalia

Hidetaka Endo

Director of Carbon-Neutral Energy

Hitachi Capital

Ruben van Grinsven

General Manager-Hydrogen

Shell

Attilio Pigneri

Chief Executive Officer

H2U - the Hydrogen Utility

Alicia Eastman

Co-Founder & Managing Director

InterContinental Energy

Paul LaValla

VP, Japan - Asia Pacific, Business Development

KEYOU GmbH

Nigel Topping

High Level Champion for Climate Action of COP26

Green Hydrogen Catapult

Doreen Abeysundra

Managing Director

Fresco Advisory

TWO-DAY DETAILED AGENDA

DAY ONE // 17 June 2021

09:30-10:00 (30 mins)

KEYNOTE: Japan’s Strategy for Hydrogen Society

10:00-11:00 (60 mins)

PANEL: International Cooperation to Facilitate Integrated Hydrogen Economy

· International cooperation to build a hydrogen supply chain, increase the scale of production, and reduce costs
· Seeking engaged international partners to undertake demonstration projects that deliver tangible results

11:30-12:30 (20 minsx 3)

TOWARDS HYDROGEN SOCIETY EXCELLENCE

14:00-14:30 (30 mins)

KEYNOTE: Strategy for Renewable Hydrogen Development

14:30-15:20 (50 mins)

PANEL: International Cooperation to Facilitate Integrated Hydrogen Economy

. A measure to reduce the cost of hydrogen supply in combination of low-cost energy with CCS
· Using electrical power produced from renewable sources to produce a gaseous fuel (hydrogen) and store it

15:20-15:50 (30 mins)

KEYNOTE: Sector Integration for Latest Hydrogen Solution

16:20-17:10 (50 mins)

PANEL: Scaling Up Green Hydrogen Production: Opportunities For Developers & Utilities

· Cost challenges of producing green hydrogen with high renewable energy prices and prohibitively expensive electrolysers
· Expanding the introduction of renewable energy as well as ensure the stable operation of the power system simultaneously.

17:10-17:40 (30 mins

CASE STUDY: Offshore Wind + Hydrogen Roll Out

17:40-18:30 (50 mins)

PANEL: Hydrogen Production: Optimising Solar & Wind Projects with Advanced Water Electrolysis

· Study of Hydrogen Electrolysis Development Renewable Energy Farms
· Reducing the capital cost of the electrolyzer unit and the balance of the system, and improving energy efficiency for converting electricity to hydrogen

DAY TWO // 18 June 2021

09:10-09:40 (30 mins

KEYNOTE: Encouraging Hydrogen Depolyment

09:40-10:30 (50 mins)

PANEL: Creating Infrastructure, Policy Framework and Investment on Path of Hydrogen Economy

· Business models – how to invest in future infrastructure for energy, mobility and industry
· What will it take to encourage and grow demand for green/blue hydrogen

11:00-11:40 (40 mins)

PANEL: Sector Integration in Hydrogen Application: Transport, Building and Power Generation

· Current Situation where abundant power generated by renewables can be utilized to produce hydrogen
· Decarbonizing hydrogen sector integration: power, heat, transport, building and industry sectors

11:40-12:10 (30 mins)

KEYNOTE: Future Energy Sponsor Presentation

12:10-12:50

Hydrogen Innovation Box

KEYNOTE A: R&D on Liquefied Hydrogen Technologies

KEYNOTE B: Marine Transportation

14:00-14:50 (50 mins)

PANEL: Production, Integration and Application of Green Hydrogen in the Mobility

· Promoting effective operation, and facilitating a positive cycle of improved convenience for FCV users
· Contribution to efficient hydrogen station operation

14:50-15:20 (30 mins)

KEYNOTE: Expeditng Hydrogen Mobility & Fuel Cell Development

15:20-15:50 (30 mins)

KEYNOTE: Hydrogen Safety

15:50-16:40 (50 mins)

PANEL: Fueling the Future of Japan Hydrogen Infrastructure

· Building up a commercial-based domestic system for efficiently distributing hydrogen
· Full-fledged operation of manufacturing, transportation and storage of zero-carbon emission hydrogen by 2040

 

NETWORKING AND MATCHMAKING SERVICE

Private 1-1 Meetings to be Scheduled 

Start building business connections and partnerships by using 1:1 Meeting Platform, a user-friendly event matchmaking service. It's incredibly simple. We will send a registration link to all our conference delegates and exhibitors two weeks before the event date. Sign in to the platform and book 1-1 meetings with speakers, delegates and exhibitors. The 1-1 meeting room and meeting tables will be arranged by us.

1

Build your profile

Add your photo, simple introduction, social media links and more. Display what you want other to know!

2

Book 1-1 meetings

Select a time, send a meeting request, and receive a table number automaticaly.

3

Browse top matches

Offer you matches based on what you're looking for and what you offer. View attendees profiles that are ranked in order of relevance to you.

4

Manage your event schedule

Go to your calendar to manage your availability and meeting requests.

2021 SPONSOR & PARTNER

CGHJ2021 is a high-level strategic conference that will involve 500+ decision-makers from around the world.

 

Incorporate CGHJ 2021 into your marketing and branding strategy by showcasing your organization at this exceptional event. Gain maximum brand exposure by directly reaching your target audience while generating interest and traffic towards your exhibit hall booth.
Browse through our various sponsorship, advertising, and exhibiting opportunities to create a custom package that matches your organization’s unique marketing goals.

  • Showcase your leadership in the industry with very limited speaking slots available

  • Put your company in the spotlight through 1-1 meeting, lunch, coffee or networking party sponsorship 

  • Get your company into the supply chain by adding a turnkey exhibition booth

  • On and offline international marketing campaigns targeting 100,000+ global renewable energy professionals 

  • Customized branding and networking oriented packages

Programme & Speakers Enquires

+86 186 0171 2917

Sponsorship & Delegates Inquires

+86 150 0211 5587

2021 SPONSORS

PRESENTING SPONSOR

微信图片_20210302135642.png

SESSION SPONSOR

微信图片_20210302135636.png

Media Partner

REGISTRATION

Super Early Bird

 (Due 21st Mar, 2021)

USD 1,290.00

Benefits included:

  • Full Access Pass: 2-day conference pass, networking breaks and exhibition

  • Access to slides used in presentations and discussions

  • Meals and drinks as well as WiFi access

  • Access to all entertainment networking party 

  • Access to online Matchmaking Service (powered by Jublia)

Group Rate

USD 1,190.00

Benefits included:

  • Full Access Pass: 2-day conference pass, networking breaks and exhibition

  • Access to slides used in presentations and discussions

  • Meals and drinks as well as WiFi access

  • Access to all entertainment networking party 

  • Access to online Matchmaking Service (powered by Jublia)

*6 or more delegates, feel free to contact the organier to obtain more savings!

*Limited free tickets are provided to government officials and local communities. Please contact Jay Hsu at Jay@leader-associates.com for more information.

Connecting Green Hydrogen Japan  2021

#JWE2021   #SEFJ2021   

Leader Associates Japan Events:

  • LinkedIn  - 白圈
资源 12@600x.png

Contact Us

Any questions about CGHJ2021

Jay Hsu 

Project Producer

Jay@leader-associates.com

+86 186 0171 2917

Proudly Produced By

高清L(单色).png
资源 10@600x(1)_看图王.png